# SDR SIMA20150608003

- Difficulty date: June 8, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 37,943 hours, 34,893 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMER AISLE LIGHT NEAR WING EXIT INOPERATIVE.  R & R LAMP IAW AMM 33-50-08.  OPERATIONS CHECKED GOOD.
